Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hi I have a hx of diabetes and have neuropathy

Hi I have a hx of diabetes and have neuropathy of my lt leg. I take metformin and insulin and just stated taking potassium citrate as I have had hx of kidney stones and the potassium citrate was to prevent crystals forming in the kidneys. Since taking this I have experienced anxiety and sweating. Can the potassium citrate cause these symptoms? and if so is there any other medication that can help with the kidney stones and sweating? I also have an ongoing problem of heartburn for many years.
Thu, 11 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
Hi I have a hx of diabetes and have neuropathy